# SDR CALA2017090803092

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 10,789 hours, 3,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT FWD EMERGENCY HATCH ESCAPE LIGHT IS INOPERATIVE.  REPLACED THE LAMPS,  OPS CHECKED NORMAL IAW AMM 33-00-00
